Gilly B

Options

Please could anyone tell me if they have experienced similar. On a sunny day I have non fluid filled that appear on my face. Once they appear they seem to be permanent, worsening by becoming slightly raised on a sunny day. I inject 25mg Methotrexste each week.

Comments

  • Chris_R
    Chris_R Moderator Posts: 801
    edited 21. Aug 2020, 21:27
    Options

    Hi @Gilly B

    Welcome to the forum,you say you have non fluid filled area appearing on your face and they become worse and slightly raised on a sunny day. you also inject 25mg of Methotrexate each week.

    I have given you a link that may help in some way https://www.versusarthritis.org/about-arthritis/conditions/arthritis/

    Here is another link for you on sunshine while you are on Methotrexatehttps://www.arthritisresearch.ca/sun-exposure-medications-and-rheumatoid-arthritis/


    .


    Meanwhile talk to the community that understand.The most popular forums are Living with Arthritis.Chit Chat,and Vals Café.

    Please lets us know how you get on.

    Christine

    Need more help? - call our Helpline on 0800 5200 520 Monday to Friday 9am to 6pm

  • stickywicket
    stickywicket Member Posts: 27,719
    Options

    Hi gillyB,

    I, too, take methotrexate though not, these days, as much as you. You should have been given some information part of which is to advise that we should always protect ourselves from the sun. To what extent we will be affected will depend on ourselves and our dosage but you are on a high dose so do keep out of strong sun. Wear a high factor sunscreen whenever you must go out in the sun but, as far as possible, I suggest you stay in the shade even so. I find, with these precautions, I'm OK even when visiting my son in California. I hope you'll be better too.

    If at first you don't succeed, then skydiving definitely isn't for you.
    Steven Wright
  • Gilly B
    Gilly B Member Posts: 3
    Options

    Thank you Stickywicket for your advice. I do wear 50 factor suncream, hat and sunglasses and even though I take those precautions the blister like areas keep coming.